Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suggest treatment for severe headache

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have a bad headache what can I do for it besides nsaid's?
Posted Wed, 19 Feb 2014 in Headache and Migraines
Answered by Dr. Srikanth Reddy 46 minutes later
Brief Answer: Clarifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through.Headcahes can occur due to different causes and the treatment varies depending on the cause of headache. However I would require a couple of more details to help you in answering your query in a better justified way. 1. How frequently do you have headaches? 2. How long do the headaches last? 3. Is there any accompanying nausea or vomiting or flashes of light or black out? 4. Is it always on one side of head or chages the sides 5. Do you have spectaclea? Do you have any cold or cough. Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Follow-up: Suggest treatment for severe headache 1 hour later
1. Often 2. Very long unless I take ibuprofen 3. Kinda, I start zoning out and getting this wierd feeling 4. Its my forehead 5. No to all
Answered by Dr. Srikanth Reddy 2 hours later
Brief Answer: Tension headache Detailed Answer: Hello Thanks for the follow-up details. The kind of headache that you have described appears to be a tension headache and will need regular treatment for a few weeks to take care of it. Ibuprofen is alright for the pain relief but the illness is not taken care of. For the patients who visit my clinic, i suggest them to take Tab Tryptomer 25mg and this medication improves tension headache a lot. I advise them to take this medication at night for a few weeks. Regarding acute pain relief, if there is any headache you may first try paracetamol for the pain relief. Ibuprofen is a bit stronger NSAID and can cause stomach upset. You may also take some anti acids like ranitidine when ever you take these NSAID. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Follow-up: Suggest treatment for severe headache 55 minutes later
Also and this is off topic, but I am curious how this app works for you. Do you have a different app than me how does it work?
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: You can contact the customer care Detailed Answer: Hello Thanks for the follow up query. Ones you post the question on the app, the question is circulated to the specialists and one doctor may answer your query which is then sent back to you. The money you pay is shared between the doctor and the health care magic. Its a doctor advice site where the doctor can advice you rgardkng your health care needs and if you need second opinion then the app is very useful. If you need any further details then you may drop a mail to YYYY@YYYY for clarification. Regards Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor